# SDR DLM90000814

- Difficulty date: April 13, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 13,760 hours, 7,516 cycles
- Engine time: 12,821 hours, 6,869 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Part number: 2900032503
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM SAN, NR 1 THRUST REVERSER PRESSURE RELIEF DOOR OPENED & DEPARTED AIRCRAFT STRIKING THE L/E OF THE LEFT HAND HORIZONTIAL STABLIZER DAMAGING IT AND THE ANTI ICE TUBE.
